Regularity properties of the generalized hamiltonian flow

L. Stoyanov

Séminaire Équations aux dérivées partielles (Polytechnique) (1992-1993)

  • page 1-10

How to cite


Stoyanov, L.. "Regularity properties of the generalized hamiltonian flow." Séminaire Équations aux dérivées partielles (Polytechnique) (1992-1993): 1-10. <>.

author = {Stoyanov, L.},
journal = {Séminaire Équations aux dérivées partielles (Polytechnique)},
keywords = {generalized Hamiltonian flow; regularity},
language = {eng},
pages = {1-10},
publisher = {Ecole Polytechnique, Centre de Mathématiques},
title = {Regularity properties of the generalized hamiltonian flow},
url = {},
year = {1992-1993},

AU - Stoyanov, L.
TI - Regularity properties of the generalized hamiltonian flow
JO - Séminaire Équations aux dérivées partielles (Polytechnique)
PY - 1992-1993
PB - Ecole Polytechnique, Centre de Mathématiques
SP - 1
EP - 10
LA - eng
KW - generalized Hamiltonian flow; regularity
UR -
ER -


  1. [I] M. Ikawa: Decay of solutions of the wave equation in the exterior of several strictly convex bodies. Ann. Inst. Fourier38 (1988), 113-146. Zbl0636.35045MR949013
  2. [H] L. Hörmander: The Analysis of Linear Partial Differential Operators, vol. III, Springer-Verlag, Berlin, 1985. Zbl0601.35001
  3. [LP1] P. Lax, R. Phillips: Scattering Theory. Academic Press, New York, 1967. Zbl0186.16301MR217440
  4. [LP2] P. Lax, R. Phillips: The scattering of sound waves by an obstacle. Comm. Pure Appl. Math.30 (1977), 195-233. Zbl0335.35075MR442510
  5. [Ma] A. Majda: A representation formula for the scattering operator and the inverse problem for arbitrary bodies. Comm. Pure Appl. Math.30 (1977), 165-194. Zbl0335.35076MR435625
  6. [MS] R. Melrose, J. Sjöstrand: Singularities in boundary value problems, I. Comm. Pure Appl. Math.31 (1978), 593-617. Zbl0368.35020MR492794
  7. [PS1] V. Petkov, L. Stoyanov: Singularities of the scattering kernel and scattering invariants for several strictly convex obstacles. Trans. Amer. Math. Soc.312, (1989), 203-235. Zbl0685.35083MR929661
  8. [PS2] V. Petkov, L. Stoyanov: Geometry of Reflecting Rays and Inverse Spectral Problems. John Wiley & Sons, Chichester, 1992. Zbl0761.35077MR1172998
  9. [PS3] V. Petkov, L. Stoyanov: Sojourn times of trapping rays and the behaviour of the modified resolvent of the Laplacian. University of Bordeaux I - C.N.R.S., Preprint 9209, 1992. 
  10. [S] L. Stoyanov: An inverse scattering result for several convex bodies. Preprint, 1992. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.